American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 110 of 110 found      Go to page: 1 2 3 4

[91] V. V. Srivatsa. Measurable parametrizations of sets in product spaces . Trans. Amer. Math. Soc. 270 (1982) 537-556. MR 645329.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[92] Zdeněk Frolík and Petr Holický. Decomposability of completely Suslin-additive families . Proc. Amer. Math. Soc. 82 (1981) 359-365. MR 612719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[93] E. Grzegorek and C. Ryll-Nardzewski. On universal null sets . Proc. Amer. Math. Soc. 81 (1981) 613-617. MR 601741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[94] V. V. Srivatsa. A remark on analytic sets with $\sigma $-compact sections . Proc. Amer. Math. Soc. 81 (1981) 306-307. MR 593477.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] Joel H. Shapiro. Hausdorff measure and Carleson thin sets . Proc. Amer. Math. Soc. 79 (1980) 67-71. MR 560586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[96] Melvyn B. Nathanson. Sumsets of measurable sets . Proc. Amer. Math. Soc. 78 (1980) 59-63. MR 548085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[97] Alain Louveau. A separation theorem for $\Sigma \sp{1}\sb{1}$ sets . Trans. Amer. Math. Soc. 260 (1980) 363-378. MR 574785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] Alain Louveau. $\sigma $-id\'eaux engendr\'es par des ensembles ferm\'es et th\'eor\`emes d'approximation . Trans. Amer. Math. Soc. 257 (1980) 143-169. MR 549159.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[99] Harry I. Miller. Some results connected with a problem of Erd\H os. II . Proc. Amer. Math. Soc. 75 (1979) 265-268. MR 532148.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[100] R. Daniel Mauldin. Borel parametrizations . Trans. Amer. Math. Soc. 250 (1979) 223-234. MR 530052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[101] Robert R. Kallman and R. D. Mauldin. A cross section theorem and an application to $C\sp*$-algebras . Proc. Amer. Math. Soc. 69 (1978) 57-61. MR 0463390.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[102] G. Mägerl. A unified approach to measurable and continuous selections . Trans. Amer. Math. Soc. 245 (1978) 443-452. MR 511422.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] A. S. Kechris and D. A. Martin. On the theory of $\Pi _3^1$ sets of reals. Bull. Amer. Math. Soc. 84 (1978) 149-151. MR 0465867.
Abstract, references, and article information
View Article: PDF

[104] C. G. Mendez. On sigma-ideals of sets . Proc. Amer. Math. Soc. 60 (1976) 124-128. MR 0417359.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[105] Casper Goffman and George Pedrick. A proof of the homeomorphism of Lebesgue-Stieltjes measure with Lebesgue measure . Proc. Amer. Math. Soc. 52 (1975) 196-198. MR 0376995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[106] J. E. Jayne. The space of class $\alpha$ Baire functions. Bull. Amer. Math. Soc. 80 (1974) 1151-1156. MR 0362205.
Abstract, references, and article information
View Article: PDF

[107] Zdeněk Frolík. Locally $e$-fine measurable spaces . Trans. Amer. Math. Soc. 196 (1974) 237-247. MR 0383357.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[108] C. Raymond Adams and James A. Clarkson. The type of certain Borel sets in several Banach spaces . Trans. Amer. Math. Soc. 45 (1939) 322-334. MR 1501994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[109] N. J. Lennes. Concerning Van Vleck's non-measurable set . Trans. Amer. Math. Soc. 14 (1913) 109-112. MR 1500939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[110] Edward B. Van Vleck. On non-measurable sets of points, with an example . Trans. Amer. Math. Soc. 9 (1908) 237-244. MR 1500812.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 91 to 110 of 110 found      Go to page: 1 2 3 4